Rational maps with disconnected Julia set
Géométrie complexe et systèmes dynamiques - Colloque en l'honneur d'Adrien Douady Orsay, 1995, Astérisque, no. 261 (2000), pp. 349-384.
@incollection{AST_2000__261__349_0,
     author = {Pilgrim, Kevin and Lei, Tan},
     title = {Rational maps with disconnected {Julia} set},
     booktitle = {G\'eom\'etrie complexe et syst\`emes dynamiques - Colloque en l'honneur d'Adrien Douady Orsay, 1995},
     editor = {Flexor Marguerite and Sentenac Pierrette and Yoccoz Jean-Christophe},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {261},
     year = {2000},
     zbl = {0941.30014},
     mrnumber = {1755447},
     language = {en},
     url = {http://www.numdam.org/item/AST_2000__261__349_0/}
}
TY  - CHAP
AU  - Pilgrim, Kevin
AU  - Lei, Tan
TI  - Rational maps with disconnected Julia set
BT  - Géométrie complexe et systèmes dynamiques - Colloque en l'honneur d'Adrien Douady Orsay, 1995
ED  - Flexor Marguerite
ED  - Sentenac Pierrette
ED  - Yoccoz Jean-Christophe
T3  - Astérisque
PY  - 2000
DA  - 2000///
IS  - 261
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_2000__261__349_0/
UR  - https://zbmath.org/?q=an%3A0941.30014
UR  - https://www.ams.org/mathscinet-getitem?mr=1755447
LA  - en
ID  - AST_2000__261__349_0
ER  - 
%0 Book Section
%A Pilgrim, Kevin
%A Lei, Tan
%T Rational maps with disconnected Julia set
%B Géométrie complexe et systèmes dynamiques - Colloque en l'honneur d'Adrien Douady Orsay, 1995
%E Flexor Marguerite
%E Sentenac Pierrette
%E Yoccoz Jean-Christophe
%S Astérisque
%D 2000
%N 261
%I Société mathématique de France
%G en
%F AST_2000__261__349_0
Pilgrim, Kevin; Lei, Tan. Rational maps with disconnected Julia set, in Géométrie complexe et systèmes dynamiques - Colloque en l'honneur d'Adrien Douady Orsay, 1995, Astérisque, no. 261 (2000), pp. 349-384. http://www.numdam.org/item/AST_2000__261__349_0/

[AM] J. Anderson and B. Maskit, On the local connectivity of limit sets of Kleinian groups, Complex Variables, 31 (1996), pp. 177-183. | MR | Zbl

[Be] A. Beardon, Iteration of Rational Functions, Springer Verlag Graduate Texts in Mathematics 132, 1991. | MR | Zbl

[Bi] B. Bielefeld (ed). Conformai dynamics problem list, IMS SUNY/SB preprint 1990/1.

[Br] H. Brolin, Invariant sets under iteration of rational functions, Arkiv for Matematic 6(6) (1965), pp. 103-144. | DOI | MR | Zbl

[CJS] G. Cui, Y. Jiang, and D. Sullivan, Dynamics of geometrically finite rational maps, Manuscript 1996.

[DH1] A. Douady and J. H. Hubbard, On the dynamics of polynomial-like mappings, Ann. Sci. Éc. Norm. Sup. 18 (1985), pp. 287-344. | DOI | EuDML | Numdam | MR | Zbl

[DH2] A. Douady and J. H. Hubbard, Étude dynamique des polynômes complexes, II, Pub. Math. d'Orsay, 1984. | MR | Zbl

[LV] O. Lehto and K. J. Virtanen, Quasiconformal mappings in the plane, Springer, Berlin-Heidelberg-New York, 1973. | DOI | MR | Zbl

[Mc1] C. Mcmullen, Automorphisms of rational maps, In Holomorphic Functions and Moduli I, pp. 31-60. Springer Verlag, 1988. | DOI | MR | Zbl

[Mc2] C. Mcmullen, Self-similarity of Siegel disks and Hausdorff dimension of Julia sets, Preprint 1995. | MR | Zbl

[Mc3] C. Mcmullen, The classification of conformal dynamical systems, Current Developments in Mathematics 1995, International Press, 1995, pp. 323-360. | DOI | MR | Zbl

[Mi] J. Milnor, Dynamics in One Complex Variable: Introductory Lectures, preprint 1990/5 of SUNY at Stony Brook. | MR | Zbl

[Ne] M. H. A. Newman, Elements of the topology of planesets of points, Cambridge University Press, 1961. | JFM | Zbl

[St] N. Steinmetz, Rational Iteration: Complex Analytic Dynamical Systems, De Gruyter Studies in Mathematics 16, 1993. | MR | Zbl

[TY] Tan Lei and Yin Yongcheng, Local connectivity of the Julia set for geometrically finite rational maps, Science in China, Series A (1) 39 (1996), pp. 39-47. | MR | Zbl

[Wh] G. T. Whyburn, Analytic Topology, AMS Colloquium Publications vol. 28 (1942). | DOI | MR | Zbl